Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl from Klonopin sheebies

Posted by HIBA on August 26, 2003, at 0:58:30

In reply to withdrawl from Klonopin, posted by sheebies on August 25, 2003, at 8:54:49

No, Klonopin has nothing to do with those symptoms you experience now. In extremely rare cases klonopin will stop working for a patient, but even this phenomenon shouldn't happen overnight. It is a gradual process. A paradoxical effect on benzodiazepines including klonopin is seen in some patients and I will doubt that may be the case with you. Now if you are stabilized on Xanax XR, there is nothing to worry as long as you don't build up the dose to a dangerously high level. Meanwhile, what was the problem in taking Seroquel ?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HIBA thread:253823
URL: http://www.dr-bob.org/babble/20030823/msgs/254183.html